# SDR SWAA2022050298013

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 31,481 hours, 14,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT LOWER SKIN CRACKED AT LOWER LATCH PAD. 2 CRACKS LOCATED AT AFT RIVET APROX. .125' EA. PROPAGATING FROM FASTENER HOLE. ALSO A .250' SKIN CRACK LOCATED AT CENTER OF PAD / [01] REPAIRED EXT. POWER DOOR CUTOUT LOWER SKIN LATCH PAD AREA PER SRM 53-10-15-2R-4.;[02] C/W HFEC PER NDT MANUAL PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED
